Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 388, NWS Springfield, MO

July 12, 2011Benton County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 12, 2011, 10:52 PM CDT for Benton County, Morgan County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 10:52 PM CDT (03:52 UTC)
Expired
Jul 12, 2011, 11:45 PM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 114 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2434 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WUUS53 KSGF 130352
SVRSGF
MOC015-141-130445-
/O.NEW.KSGF.SV.W.0388.110713T0352Z-110713T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 1145 PM CDT.

* AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTH OF EDMONSON...OR 12 MILES
  NORTHEAST OF WARSAW...MOVING NORTHEAST AT 15 MPH. THIS STORM IS
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE COLE CAMP...CROCKERVILLE...EDMONSON...
  FLORENCE...HASTAIN...LAKEVIEW HEIGHTS...LINCOLN...MORA...STOVER...
  SYRACUSE...VERSAILLES AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3869 9285 3867 9283 3860 9283 3845 9264
      3826 9305 3827 9307 3825 9308 3819 9321
      3836 9345 3855 9325 3854 9307 3868 9307
      3870 9305
TIME...MOT...LOC 0352Z 233DEG 11KT 3836 9320
WIND...HAIL 60MPH <.50IN

$$
DSA
2 follow-up statements
663 
WWUS53 KSGF 130407
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CDT TUE JUL 12 2011

MOC015-141-130445-
/O.CON.KSGF.SV.W.0388.000000T0000Z-110713T0445Z/
BENTON MO-MORGAN MO-
1107 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR MORGAN AND NORTHERN BENTON COUNTIES...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR CROCKERVILLE...OR 13 MILES WEST
OF VERSAILLES...MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE COLE CAMP...LINCOLN...STOVER AND
VERSAILLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3869 9285 3867 9283 3860 9283 3845 9264
      3826 9305 3827 9307 3825 9308 3819 9321
      3836 9345 3855 9325 3854 9307 3868 9307
      3870 9305
TIME...MOT...LOC 0407Z 233DEG 11KT 3845 9308
WIND...HAIL 60MPH <.50IN

$$
DSA
807 
WWUS53 KSGF 130443
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT TUE JUL 12 2011

MOC015-141-130453-
/O.EXP.KSGF.SV.W.0388.000000T0000Z-110713T0445Z/
BENTON MO-MORGAN MO-
1143 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND NORTHERN BENTON
COUNTIES WILL EXPIRE AT 1145 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3869 9285 3867 9283 3860 9283 3845 9264
      3826 9305 3827 9307 3825 9308 3819 9321
      3836 9345 3855 9325 3854 9307 3868 9307
      3870 9305
TIME...MOT...LOC 0443Z 233DEG 11KT 3852 9297

$$

DSA

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:14 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 12, 7:14 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE JUL 12 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THUNDERSTORM/PRECIPITATION CHANCES REMAIN FOCUS OF THE SHORT TERM
FORECAST...WITH A RATHER IMPRESSIVE RETURN TO EXCESSIVELY HOT
CONDITIONS EXPECTED FOR THE EXTENDED.

BEGINNINGS OF SHOWER AND THUNDERSTORM ACTIVITY GETTING UNDERWAY AS
OF 1845Z...AS TROPICAL MID LEVEL WAVE OVER CENTRAL OK MOVES TOWARD
THE REGION.  EXPECT TO SEE EXPANSION IN THUNDERSTORM COVERAGE THIS
AFTERNOON AND EVENING AS VORT MAX APPROACHES THE AREA.  OVERALL WEAK
SHEAR AND MEDIOCRE MID LEVEL LAPSE RATES WILL MITIGATE AN ORGANIZED
SEVERE THREAT...BUT PWAT VALUES IN THE 1.6 INCH RANGE AND DECENT LOW
LEVEL THETA-E DIFFERENTIALS SUGGESTS A WET/HYBRID MICROBURST THREAT
WITH THE STRONGEST STORMS.

CONVECTIVE TRENDS THIS EVENING AND OVERNIGHT UNCLEAR AT THIS
TIME...AS VORT VERY SLOWLY MOVES TOWARD AND OVER THE CWA.  THINK
THAT VORT ADVECTION AND ASSOCIATED LARGE SCALE LIFT WILL BE ENOUGH
TO MAINTAIN CONVECTION THROUGH MUCH OF THE NIGHT...LIKELY FOCUSED ON
ANY OUTFLOW FROM MORE DIURNALLY FORCED STORMS THIS AFTERNOON.
RESULT SHOULD BE WIDESPREAD...BUT DISORGANIZED CONVECTION OVERNIGHT.
CONFIDENCE IN QPF QUITE LOW RIGHT NOW...AS MODEL GUIDANCE APPEARS TO
HAVE A RATHER POOR HANDLE ON THIS SYSTEM...ESPECIALLY QPF.  WITH
PWATS APPROACHING 2 INCHES AND WARM RAIN PROCESSES EXPECTED...THINK
THAT HEAVY TO TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE
STRONGEST STORMS THIS EVENING/OVERNIGHT...AND HAVE GONE NEAR HPC
QPF...WELL ABOVE MOST IF NOT ALL AVAILABLE MODEL GUIDANCE.  STORM
MOTIONS ALSO LOOK TO BE VERY SLOW TO ALMOST NIL...SO RAIN COULD BE
FOCUSED OVER A GIVEN AREA FOR A WHILE.  THANKFULLY WITH SUCH DRY
GROUND ACROSS THE REGION...FLOOD AND FLASH FLOOD RISK WILL BE
MITIGATED SOMEWHAT.  NONETHELESS...THINK THAT LOCALIZED FLOOD/FLASH
FLOODING WILL BE POSSIBLE IN A FEW SPOTS.  CERTAINLY DON'T THINK
THREAT IS SUCH TO NECESSITATE ANY SORT OF FLASH FLOOD WATCH...BUT
THREAT WILL CONTINUE TO BE MENTIONED IN HWO PRODUCT.

RAIN/THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY TOMORROW AS
VORT REMAINS OVER THE AREA.  UNCERTAINTIES WITH CONVECTIVE COVERAGE
YIELDS SOME QUESTIONS AS TO HIGH TEMPS FOR THE DAY TOMORROW...WITH
ANY AREA THAT SEES MORE THAN A SHORT PERIOD OF CLEARING LIKELY
WARMING QUITE QUICKLY.  THURSDAY NIGHT INTO FRIDAY...SHOULD SEE RAIN
START TO COME TO AN END BY THURSDAY NIGHT AS VORT MAX EXITS
SOUTHEAST.  GFS CURRENTLY GENERATING AN MCS THURSDAY NIGHT THAT
DROPS DOWN ACROSS THE AREA.  RIGHT NOW...AM SEEING LITTLE IN THE
MASS FIELDS (BOTH WITHIN GFS AND OTHER MODEL SOURCES) TO REALLY
SUPPORT THIS SOLUTION.  SO FOR NOW...WILL BET AGAINST MCS
CHANCES...AND CONTINUE WITH A CLEARING TREND BY FRIDAY AFTERNOON.

TEMPS ON FRIDAY LOOK TO CLIMB BACK INTO THE MID 90S OVER SE
KANSAS/WESTERN MO AND LOW 90S ELSEWHERE...PERHAPS A LITTLE HIGHER IF
CLEARING COMMENCES FASTER THAN CURRENTLY EXPECTED.  HEAT REALLY
RETURNS IN IMPRESSIVE FASHION INTO THE WEEKEND...AS MASSIVE UPPER
RIDGE CENTERS ITSELF OVER A BIT NORTH OF THE KANSAS CITY AREA.  END
RESULT FOR THE FORECAST AREA WILL BE A VERY TROPICAL AIR MASS...WITH
EASTERLIES ALOFT AND RICH MOISTURE AT THE SURFACE.  NO REASON TO
THINK THAT HIGHS THROUGH THE WEEKEND WON'T BE IN THE UPPER 90S OVER
THE OZARKS...AND NEAR OR ABOVE 100 OVER THE OSAGE PLAINS AND AREAS
NORTH OF THE OZARK PLATEAU.  UNFORTUNATELY...SUSPECT THAT WE'LL SEE
MORE IMPRESSIVE AFTERNOON DEW POINTS THAN WE HAVE THE LAST FEW
DAYS...ESPECIALLY IF APPRECIABLE RAIN FALLS THESE NEXT FEW DAYS.
STILL A LITTLE EARLY TO HOIST ANY SORT OF EXCESSIVE HEAT PRODUCT FOR
THE END OF THE WEEK/WEEKEND...BUT WON'T BE AT ALL SURPRISED TO SEE
AT LEAST AN ADVISORY EVENTUALLY BECOME NECESSARY.

BOXELL

&&

.AVIATION...
/ISSUED 708 PM CDT TUE JUL 12 2011/

FOR THE 13/0000Z KSGF/KJLN/KBBG TAFS...AN UPPER LEVEL DISTURBANCE
OVER THE PLAINS WILL MOVE INTO MO ON WED. ISOLATED TO SCATTERED
TSTMS WILL BE POSSIBLE THROUGH THE TAF PERIOD ON A REGIONAL
BASIS...WITH MORE FAVORED TIMES BEING DRIVEN BY DIURNAL HEATING
(AFTERNOON/EVENING). ATTM...HARD TO BE VERY SPECIFIC ABOUT TIMING
AND TSTM COVERAGE IN THE LOCAL TAF AREAS. WILL MONITOR TRENDS AND
MAKE AMENDMENTS AS NEEDED. OUTSIDE OF TSTMS...TAFS ARE VFR.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 12, 10:14 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT TUE JUL 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1014 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED LIGHTNING RISK.
LIMITED THUNDERSTORM WIND RISK.
LIMITED HAIL RISK.
LIMITED FLASH FLOODING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. AN ISOLATED BRIEF
STRONG TO SEVERE THUNDERSTORM CANNOT BE RULED OUT ALONG ANY
RESIDUAL OUTFLOW BOUNDARIES...BUT IN GENERAL WITH THE CONTINUED
LOSS OF DAYTIME HEATING SEVERE STORM CHANCES ARE LIMITED.

THE MOST CONCENTRATED AREA OF STORMS IS EXPECTED TO BE OVER
CENTRAL MISSOURI NORTH OF A OSCEOLA TO SALEM LINE. SLOW MOVING OR
BRIEFLY TRAINING STORMS MAY PRODUCE SOME LOCALIZED HEAVY RAINFALL
RESULTING IN THE FLOODING OF POOR DRAINAGE AREAS. FREQUENT
LIGHTNING WILL ALSO OCCUR WITH STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY
AS THE UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW
STRONG TO SEVERE STORMS WILL BE POSSIBLE.

THUNDERSTORMS THAT DEVELOP WEDNESDAY AND THURSDAY WILL BE CAPABLE
OF PRODUCING PERIODS OF LOCALIZED VERY HEAVY RAINFALL. LOW SOIL
MOISTURE DUE TO BELOW NORMAL RAINFALL OVER THE LAST ONE TO TWO
MONTHS WILL MITIGATE SOME OF THE FLOODING RISK...BUT A FEW
INSTANCES OF LOCALIZED FLOODING IN POOR DRAINAGE AREAS WILL BE
POSSIBLE.

HOT WEATHER WILL RETURN LATE IN THE WEEK INTO NEXT WEEKEND...WITH
HEAT INDEX VALUES OVER 100 DEGREES LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Jul 12, 4:58 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CDT TUE JUL 12 2011

MOZ055-056-122245-
BENTON MO-MORGAN MO-
458 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON AND SOUTHERN MORGAN
COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARSAW...MOVING NORTHEAST AT 15 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  LINCOLN BY 540 PM CDT.
  EDMONSON AND 8 MILES SOUTHWEST OF COLE CAMP BY 545 PM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.

LAT...LON 3835 9276 3815 9347 3825 9352 3854 9329
      3854 9306
TIME...MOT...LOC 2159Z 229DEG 12KT 3826 9342

GRIFFIN
Special weather statement, Jul 12, 6:08 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT TUE JUL 12 2011

KSZ073-122345-
BOURBON KS-
608 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 645 PM
CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF BRONSON...OR 16 MILES WEST OF
FORT SCOTT...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  XENIA BY 615 PM CDT.
  DEVON BY 625 PM CDT.
  HARDING AND MAPLETON BY 630 PM CDT.
  FULTON BY 645 PM CDT.

LAT...LON 3804 9509 3805 9508 3804 9504 3805 9464
      3804 9463 3784 9490 3786 9509
TIME...MOT...LOC 2308Z 231DEG 20KT 3792 9497

GRIFFIN
Local storm report, Jul 12, 9:39 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 NE ROCKY MOUNT        38.31N 92.68W
07/12/2011                   MILLER             MO   FIRE DEPT/RESCUE

            A CARPORT WAS FLIPPED UPSIDE DOWN AND LARGE LIMBS BLOWN
            DOWN.

&&

MGRIFFIN
Special weather statement, Jul 12, 10:38 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUL 12 2011

MOZ057-058-130415-
MARIES MO-MILLER MO-
1038 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER AND
NORTHWESTERN MARIES COUNTIES UNTIL 1115 PM CDT...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARYS HOME...OR 10 MILES EAST OF
ELDON...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM. THE SLOW MOVING STORMS WILL ALSO
PRODUCE LOCALIZED VERY HEAVY RAINFALL.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES.

LAT...LON 3834 9240 3834 9228 3833 9226 3834 9220
      3830 9218 3829 9191 3824 9190 3823 9190
      3821 9249 3839 9254 3840 9240
TIME...MOT...LOC 0337Z 259DEG 13KT 3832 9239

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:38 PM CDTSpecial Weather StatementSGFMiller37 min
Jul 12, 11:53 PM CDTSpecial Weather StatementSGFCamden, Miller67 min
Jul 13, 12:29 AM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan6 hr
Jul 13, 12:54 AM CDTFlash Flood WarningSGFPhelps, Pulaski5 hr
Jul 13, 1:04 AM CDTSpecial Weather StatementSGFMaries56 min
Jul 13, 1:26 AM CDTSevere Thunderstorm WarningSGFWebster49 min
Jul 13, 2:03 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright57 min
Jul 13, 3:02 AM CDTFlash Flood WarningSGFLaclede4 hr
Jul 13, 3:24 AM CDTFlash Flood WarningSGFShannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.